# SDR AALA202208016908

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737
- Aircraft serial: 44474
- Aircraft time: 4,446 hours, 1,719 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR DIFFICULT TO OPEN LOCK. SECURED LOOSE FASTENER ON LOCK ASSEMBLY. PERFORMED SATISFACTORY DOOR CHECK OPERATION PER CMM 25-40-59.
